# SDR 95ZZZX6566

- Difficulty date: November 22, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N55DP
- Make and model: Cessna 310P
- Aircraft serial: 310P0038
- Engine: Cont IO470VO
- System (JASC): 7414 · Magneto/Distributor
- Part: Filter
- Part number: 0703200MJ3A
- Condition: Defective
- Location: Mag P-Lead
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND MAGNETO FILTER DEFECTIVE WHEN SUBJECT TO MAGNETO P-LEAD VOLTAGE OR HIGH TENSION LEAD TESTER VOLTAGE.  REGULAR OHM CHECK DID NOT PICK UP DEFECT.  ENGINE WOULD RUN INTERMITTENTLY BAD ON THIS MAGNETO.  THIS IS AN AFTER-MARKET PART INSTALLED IN LINE WITH P-LEADS TO REDUCE MAGNETO P-LEAD VOLTAGE INTERFERENCE.
